# SDR SWAA2020042043180

- Difficulty date: April 18, 2020
- Submitted: April 20, 2020
- Operation: Air carrier
- Aircraft: N296WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36613
- Aircraft time: 43,416 hours, 26,025 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Unsecure
- Location: R2 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE DOOR EMERG ESCAPE SLIDE FELL OUT OF ITS COMPARTMENT AND OBSTRUCTED WITH DOOR CLOSING OPERATION. / RE-POSITIONED AFT SERVICE DOOR ESCAPE SLIDE IAW AMM 25-66-01
